# SDR P5CA9800855

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corrosion
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE CORROSION AT LT LOWER BRACKET OF PANEL 193F AT STA 1660.  REMOVED CORROSION FROM BRACKET AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
